Discount Code for – SexX Interactive Conference & Workshops This Weekend

SEXx Interactive is a multi-day sex-positive conference featuring workshops, academic presentations, art galleries, and performances. It celebrates the mind, body and soul of sexuality.

Unknown

IMPORTANT: Use Code SEXXEROTIC for 15% discount – good for one workshop, one day, or all weekend.
Student & Senior discounts also on website.  http://sexxinteractive.com

Add this hashtag to all online p/r posts & social media invites: #SEXxPHL

My workshops and SexX event below:

May 8, Friday

11:21a- 11:28: What is Your Recipe For Sexual Ecstasy? 6 Word Sex Memoir (MIND)

3:45-5:15: Session D: Ageless Sex: Does Sex Have an Expiration Date? (MIND)

5:30-6:30: Session B: Everything you Wanted to Know about Women’s Orgasms, but  {had} no one to ask (MIND)

May 9, Saturday

2:30-4: Session C: Terri Clark and Susana Mayer: Touch Me…Touch Me Not: Relationships and Skin Hunger (BODY)

Entire program:

For Details: http://www.sexxinteractive.com/programs/
IMPORTANT: Use Code SEXXEROTIC for 15% discount – good for one workshop, one day, or all weekend.
Student & Senior discounts on website.
SEXx Interactive is a multi-day sex-positive conference featuring workshops, academic presentations, art galleries, and performances. We seek to celebrate the mind, body and soul of sexuality.
Conference Schedule :
Thursday

6:00pm- 8:00pm Registration and Mixer at Sexploratorium- 317 South St. 10:00 pm- 2:00 am Bob & Barbara’s Drag Show -1509 South St.

Friday- 1st Unitarian Church- 2125 Chestnut St

8:00am- 9:00am Registration

9:00am- 10:00am Welcome from the SEXx Team

10:00am- 12:00pm TED Style Talks:

10:00a- 10:07: Erin Crabill: How to be a Good Consumer of Sexual Services (MIND)
10:09a- 10:16: Leah M. Morgan Anderson: Taboo Secrets (MIND)
10:18a- 10:25: Katie Starrantino: Cancer and Sex (MIND)
10:27a- 10:34: Deb Hinchey: Active, Informed, and Enthusiastic Consent and its Roots in BDSM (MIND)
10:36a- 10:43: Lorena Olvera: Poemas de Amor y Sexo (CORAZON)
10:45- 10:52: Mallory Rhodes: The Afterglow (HEART)
10:54a- 11:01: M Dante: Romantic Love of Erotic Labor (MIND)
11:03a- 11:10: Sarah D’Andrea: Finding Body Positivity from My Menstrual Cup (MIND)
11:12a- 11:19: Susana Mayer: What is Your Recipe For Sexual Ecstasy? 6 Word Sex Memoir (MIND)
11:30pm- 1:00pm Lunch

1:00pm- 1:45pm TED Style Talks Pt 2:

1:00p- 1:07: Susan DiPronio: Surrender (HEART)
1:09p- 1:16: Annalisa Castaldo: SM is Not D/s (and Why it Matters) (MIND)
1:18p- 1:25: Messy Potamia: Messy Analysis of Penile Biodiversity (HEART)
1:27p- 1:34: Laura Weiner: PTSG: Post Traumatic Stress Growth and the Power of Vulnerability (HEART)
1:36p- 1:43: Bevin Branlandingham: Reclaiming Sexuality From a Society that Wants You Disappeared (HEART)
1:45pm- 2:00pm Break

2:00pm- 3:30pm 90 Minute Workshops

Session A: Ignacio Rivera: Trans-Queering your Sex (BODY)
Session B: Ashley Netanel: Storytelling Sex: Crafting Narratives to Share Experiences and Build Community (MIND)
Session C: Morgan Thorne: Demystifying Asexuality (MIND)
Session D: Louis A. Ortiz-Fonseca: Screening of the Gran Varones “Our Legacy is Alive.” (HEART)
3:30pm- 3:45pm Break

3:45pm- 5:15pm 90 Minute Workshops:

Session A: Rachel Kramer Bussel: Erotica 101 (MIND)
Session B: Steve K. D. Eichel, Ph.D., ABPP: Picking a Sex-Positive Therapist: Hints From a Survey of Local Psychotherapists (MIND)
Session C: Morgan Thorne: Building Better BDSM Communities (MIND)
Session D: Susana Mayer: Ageless Sex: Does Sex Have an Expiration Date? (MIND)

5:15pm- 5:30pm Break
6:00pm- 7:00pm 60 Minute Workshops:

Session A: Susana Mayer: Everything you Wanted to Know about Women’s Orgasms, but {had} no one to ask (MIND)
Session B: Kathy Turnowchyk: Don’t Wait till the Sex Bomb is Dropped: Creating a Community of Askable Adults (MIND)
Session C: Jermel Wallace: Crazy Sh*t People Say- A Dialogue to De-stigmatize HIV (MIND)
Session D: Tammyrae B: Breaking the Barrier (HEART)
Session E: Pierre CorVair: Boylesque 101 (BODY)
Session F: Sonalee Rashatawar: I Like ‘Em Fat Like That: The Implications of the Fat Positivity Movement on Sexuality (MIND)
Session G: Goddess Thain: How to Talk to Your Client About Kink/Poly/LGBTQIA Issues (specifically for sexual & mental health professionals) (MIND)
7:00pm- 7:15 pm Break

7:15pm- 8:15 pm Keynote Speaker – Carlos Decena

8:15 pm- 8:30 pm Break

8:30pm- 11:30pm Performance & Film:

8:30- Sebastian Cummings
8:55 – Jacqueline Mary – film
9:40 – David and Rachel – Comedygasm
10:20 – Clark Mathews – film
10:50 Jefferson Bare
10:30pm- 11:30pm DTF: The Darryl and Timaree Fun Hour (free for attendees, $10 for others)

11:30pm- 2:00am SEXx Dance Church (dance party)

Saturday -1st Unitarian Church- 2125 Chestnut St

8:00am- 9:00am Registration

9:00am- 10:00am Second Keynote- Feminista Jones

10:00am- 10:15am Break

10:15am- 11:15am 60 Minute Workshops:

Session A: Deborah Hinchey: Rope Bondage Basics: How to be Knotty (BODY)
Session B: Ashley Netanel: What Do You Mean by “Kinky”? A BDSM Primer for the Sexually Curious (MIND)
Session C: Alex Bove: The Trouble with Hairy Palms: A Brief History of Male Masturbation (MIND)
Session D: Caitlin Murphy: DeTox: Eliminating Toxic Ingredients and Materials from Sex Toys, Lube, and Sexual Wellness Products (MIND)
Session E: Rough RydeHer: Dragging and Passing (BODY)
Session F: Al Vernacchio: Pizza: The Key to Stopping Sexual Assault and Promoting Sexual Justice (MIND)
Session G: Jessica Rosenberg: Sex as a Spiritual Practice (HEART)
11:15am- 11:30am Break

11:30am- 1:00pm 90 Minute Workshops:

Session A: Morgan Thorne: Canadian Prostitution Laws: The Repressive New Regime (MIND)
Session B: Lorena Olvera: Fighting Oppression Through Theater (HEART)
Session C: Jefferson Bare: Bare! True Stories of Sex, Desire & Romance (HEART)
1:00pm- 2:30pm Lunch

2:30pm- 4:00pm 90 Minute Workshops:

Session A: Lex Loro & Emmett Patterson: Not Your Average Sex Talk: Creating Inclusive Peer-to-Peer Sex Education on College Campuses (MIND)
Session B: Leela Sinha: Telling the Sexy Truth: authentic communication from the body outward (MIND)
Session C: Terri Clark and Susana Mayer: Touch Me…Touch Me Not: Relationships and Skin Hunger (BODY)
Session D: Goddess Thain: Sharps Play: Needleplay & Staplework (BODY)
4:00pm- 4:15pm Break

4:15pm- 5:15pm 60 Minute Workshops: Session A: Takeallah Rivera: Fast-Tailed Girls: Modesty and Sexuality in Black Female Culture (MIND)
Session B: Tibbie X: GASH UNIVERSE- Uniting Sexuality, Rock-n-Roll, Family, Spirituality out and proud in a Conservative Nation (MIND)
Session C: Sebastian Cummings: Sex: Learning To Unlearn (HEART)
Session D: Sonalee Rashatwar : Decolonizing Sex Positivity (HEART)
Session E: Francisco Zavala: Working with LGBT Youth (BODY)
5:00- 7:00 “Looking” Opening Reception at Albominium (1318 Walnut St, 3rd Floor) Exhibiting the work of artists: Kiera Westfall, Peter Checchia, Tara Lessard, Laura Weiner, Susan DiPronio, Leah Appleton and Albo Jevons. Closing May 10 1-4 pm.

5:15pm- 5:30pm Break

5:30pm- 6:30pm 60 Minute Workshops:

Session A: Timaree Schmit, Ph.D.: Vampires, Leatherface & Girls in their Underwear: Sexuality in Horror Movies (MIND)
Session B: Erin Crabill: How Sex for Money Became a “Social Evil” (MIND)
Session C: Katelyn Regan: Media Influences on Western Pubic Hair Removal Practices: The Demise of the “Natural” Look (MIND)
Session D: shay(den) n. gonzalez & Ignacio Rivera: Advancing Poly Caucus (HEART)
Session E: Sonalee Rashatawar & Sukriti Dabral: Mindfulness for your Everyday Life (BODY)
6:30pm- 6:45pm Break

6:45pm- 7:45pm Third Keynote Speaker- Ignacio Rivera

7:45pm- 9:00pm Dinner Break

9:00pm- 2:00am Evening Events: Aviary at William Way Center (1315 Spruce St); Stimulus: Back2Basics at Tabu Lounge (200 S 12th St); Gabriel Martinez’s Art Performance “Iniciación” at Bike Stop (206 S Quince St), to be followed by Candela Queer Latino dance party, featuring live performance by Lady LaBelle (free for attendees, $5 for others)

 

http://www.sexxinteractive.com/programs/

Leave a Reply

Your email address will not be published. Required fields are marked *